# SDR FDEA201809282730

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,566 hours, 27,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149N755327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS CORROSION ON ACCESS PANEL197AL LOWER SUPPORT STRUCTURE AT OUTBOARD ANCHOR NUTS. CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A FIG 101 DETAIL 2 REV 125. REPLACED THE LOWER SUPPORT TEE IAW SRM 51-40-02 REV 125 AND DRAWING NR 149N7553 SHEET 2 REV A.
